PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2015 | 35 | 3 | 595-598
Tytuł artykułu

On the Hypercompetition Numbers of Hypergraphs with Maximum Degree at Most Two

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this note, we give an easy and short proof for the theorem by Park and Kim stating that the hypercompetition numbers of hypergraphs with maximum degree at most two is at most two.
Wydawca
Rocznik
Tom
35
Numer
3
Strony
595-598
Opis fizyczny
Daty
wydano
2015-08-01
otrzymano
2013-05-15
poprawiono
2014-02-14
zaakceptowano
2015-02-16
online
2015-07-29
Twórcy
autor
  • Division of Information Engineering Faculty of Engineering, Information and Systems University of Tsukuba Ibaraki 305-8573, Japan, sano@cs.tsukuba.ac.jp
Bibliografia
  • [1] B. Park and S.-R. Kim, On Opsut’s conjecture for hypercompetition numbers of hypergraphs, Discrete Appl. Math. 160 (2012) 2286-2293. doi:10.1016/j.dam.2012.05.009[WoS][Crossref]
  • [2] B. Park and Y. Sano, On the hypercompetition numbers of hypergraphs, Ars Combin. 100 (2011) 151-159.
  • [3] M. Sonntag and H.-M. Teichert, Competition hypergraphs, Discrete Appl. Math. 143 (2004) 324-329. doi:10.1016/j.dam.2004.02.010[Crossref]
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_7151_dmgt_1826
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.